# SDR REXA2018091400855

- Difficulty date: September 7, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 26,293 hours, 17,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AVIONICS BAY, CORROSION FOUND IN AREA OF 310 FRAME BETWEEN STR 25L AND 25R. REPAIRED DAMAGED FRAME IN AVIONICS BAY FS310 BETWEEN STR-25L-25R IAW EA CRJ953-07553.
